# SDR DALA2019032301882

- Difficulty date: March 22, 2019
- Submitted: March 24, 2019
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 64,889 hours, 50,554 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 13DE AND 21DE EMERGENCY PATH LIGHTS INOP. REPAIRED CONNECTORS, REF SWPM 20-90. NOW CHECKS GOOD. (LP5845377)
